| Model Number |
02.07.0414SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 may 2026 gmk-revision 02.07.0414scf fixed tibial insert semiconstrained s.4 / 14 mm (k103170) lot 186425: (b)(4) items manufactured and released on 08-nov-2018.Expiration date: 2023-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-revision 02.07.Scp14 tinbn coated sc peg - 14mm (k210010) lot 2211052: (b)(4) items manufactured and released on 20-sep-2022.Expiration date: 2027-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 2 years 10 months after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the insert and the peg.The surgery was completed successfully.